Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a class of exponential equations


Authors: Howard Rumsey and Edward C. Posner
Journal: Proc. Amer. Math. Soc. 15 (1964), 974-978
MSC: Primary 10.10
DOI: https://doi.org/10.1090/S0002-9939-1964-0168521-5
MathSciNet review: 0168521
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. S. Cassels, On a class of exponential equations, Ark. Mat. (4) 17 (1960), 97-103. MR 0130217 (24:A84)
  • [2] A. O. Gelfond, Transcendental and algebraic numbers, Dover, New York, 1960. MR 0111736 (22:2598)
  • [3] -, Sur la divisibilité de la différence des puissances de deux nombres entiers par une puissance d'un ideal premier, Mat. Sb. (N.S.) 7 (49) (1940), 7-25.
  • [4] A. Makowski, On the diophantine equation $ {2^x} + {11^y} = {5^z}$, Nordisk Mat. Tidskr. 81 (1959), 81-96. MR 0109803 (22:688)
  • [5] T. Nagell, Sur une classe d'équations exponentielles, Ark. Mat. (3) 54 (1958), 569-582. MR 0103858 (21:2621)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.10

Retrieve articles in all journals with MSC: 10.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0168521-5
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society